# SDR 2008FA0000251

- Difficulty date: November 14, 2007
- Submitted: April 14, 2008
- Operation: General aviation
- Aircraft: N467TC
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870006
- Engine: Cont TSIO360*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 95555000
- Condition: Separated
- Location: Nlg Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SB 1123B TABLE 1, ITEM 14 STATES TO INSPECT TUNNEL BRACKET 95554-000 AND FITTING 95555-000 FOR CONDITION AND ATTACHMENT.  ACCORDING TO FIGURE 1A, THE CONDITION INDICATED NO PROBLEMS, HOWEVER FITTING 95555-000 WAS SEPARATED FROM BRACKET 95554-000.  ALL 4 AN426 RIVETS HAD SHEARED, ALLOWING FITTING TO SHIFT POSITIONS, ALLOWING NOSE GEAR OVERCENTER GEOMETRY TO CHANGE, RESULTING IN GEAR COLLAPSE.  ITEM 14 DESCRIBES INSPECTION THROUGH AND ACCESS OPENING IN BOTTOM SKIN AT BL 0.0 JUST AFT OF STATION 49.5.  IT IS UNCLEAR WHETHER THIS  ACCESS OPENING IS TO BE CUT IN THE SKIN AND A DOUBLER AND INSPECTION PLATE INSTALLED OR IF THIS HOLE IS ALREADY PRESENT.  NO PA-34 AC IN OUR FLEET HAS THIS OPENING.  THIS DEFECT WAS NOTED AFTER WE CUT THIS OPENING.  ITEM 95555-000 CAN NOT BE INSPECTED WITHOUT THIS ACCESS OPENING.  IT IS DIFFICULT, IF NOT IMPOSSIBLE TO SEE THIS FITTING FROM ANY ANGLE INSIDE THE AC COCKPIT.  (K)
